# SDR ANCF2025081323

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N416AV
- Make and model: Airbus A320-214
- Aircraft serial: 4167
- Aircraft time: 36,309 hours, 33,888 cycles
- Engine: Cfmint CFM565B43
- Engine time: 34,056 hours, 32,273 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF ROLL BIRD STRIKE ON ENGINE ONE VIBRATION 2,7 ON ENGINE ONE AND N1 AND LOUD NOISE (2.7 VIBRATION ON N1 ENGINE NUMBER ONE) NO MAYDAY NO PAN PAN  SUST PRIORITY DURING RETURN DURING CRUISE EGT DIFFERENCE 30 ° C ON ENGINE ONE LANDING WEIGHT 63.1 T
